The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A NEW UNIQUENESS THEOREM FOR MULTI-DELAY DIFFERENTIAL EQUATIONS
Author(s): 
Pages: 26-29
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  multi-delay differential equationuniqueness theoremalgebraic equation;
Abstract: 考虑了一阶多时滞微分方程的Cauchy问题这里r_i=const>0,i=1,…,n;r=max{r_1,…,r_n),给出了其解的一个新的唯一性定理.它不依赖于Lipschitz条件,而与代数方程u=tf(t,u,0,…,0)有关.进一步推广了文[1,2]的工作,一些熟知的唯一性定理可作为本文结论的特例.
Related Articles
No related articles found